# SDR ABXA201009090120

- Difficulty date: August 20, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 72,702 hours, 34,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Part number: 148T13031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STRINGER OUTBOARD OF DOOR NR 311AZ AT STA 1702, 1678 STRINGER ATTACH ANGLE CRACKED.  REMOVED AND REPLACED STRINGER ATTACH ANGLES STA 1678 AND STA 1702 IAW B767 SRM 51-40-02.
